# SDR N6WA2016101502

- Difficulty date: October 15, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 29,364 hours, 19,922 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Detached
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR RAIL PIN IS NOT ATTACHED.
